# SDR SWAA2025060978769

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 62,091 hours, 37,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tab
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT LOWER TAB CRACKED APPROX 1 AT FWD SIDE.   REMOVED AND REPAIRED PER SRM 53-10-15-2R-4-A00964, REPAIR 4.
